# SDR CA101018013

- Difficulty date: October 15, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 210L
- Aircraft serial: 21060291
- Aircraft time: 7,283 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: TA201TWB
- Condition: Failed
- Location: Landing Light
- Part time: 183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SNAG: LANDING LIGHT SWITCH TO VERIFY, LANDING LIGHT SWITCH (1) PN: TA-201-TW-B. REPLACED NEW IAW SB SEB09-6 (DUE SPARKING COMING OUT THROUGH KNOB WHEN PUTTING SWITCH AT ON POSITION) CONNECTING, WIRES, TERMINALS, CHECKED OK SWITCH SECURED AND FUNCTIONAL CHECKED OK. (SWITCH OFF PN: TA-201-TW-B DATE INSTALLED JAN 12, 2010 AT 7281.7 HRS. )
